# SDR SWAA990936

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - DURING TAXING, WITH APU OFF, APU FIRE DETECTION INOP LIGHT ILLUMINATED.  SHORTLY AFTER TAKEOFF APU FIRE WARNING CAME ON.  APU FIRE HANDLE PULLED AND BOTTLES DISCHARGED.  INSPECTED APU COMPARTMENT NO EVIDENCE OF FIRE.  REMOVED AND REPLACED APU TAILPIPE FIRE LOOP DETECTOR PER MM.
